# SDR DL777001717

- Difficulty date: August 6, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 2,194 hours, 542 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 2,691 hours, 635 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS43013155
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE OIL QUANTITY LOW, READS 4 QTS 6 HRS INTO FLIGHT, 1 QT AT 8 HRS.  FOUND LEFT ENGINE PRESSURE OIL FILTER BOWL O-RING DAMAGED.  REPLACED O-RINGS AND FILTER.  LEAK CKS OK.  ENGINE SERVICED WITH 16 QTS EXXON 2197.
